Tislelizumab-induced hyperamylasemia: Case report and safety analysis using the FAERS database.
Wusimanjiang Aimaiti, Shidan Yu, Yulong Huang et al.
✦ AI-curated · Sources linked
Case in brief
A 69-year-old patient developed hyperamylasemia after six cycles of combination immunotherapy with pemetrexed, tislelizumab, and carboplatin. The authors attributed the elevated amylase to tislelizumab. Their FAERS analysis identified reports of increased amylase among other tislelizumab-associated adverse-event signals, alongside hematologic and hepatic laboratory abnormalities. The abstract does not describe the patient’s symptoms, amylase level, specific diagnostic work-up, management, or clinical outcome, so resolution cannot be characterized.
What made this case unusual
The case highlights hyperamylasemia during tislelizumab combination therapy, a laboratory abnormality also identified in the authors’ FAERS signal analysis.
Diagnostic / clinical pearl
Consider serum amylase abnormalities among potential laboratory adverse events during tislelizumab therapy; the report also emphasizes hematologic and biochemical monitoring.